# SDR MYWA100132

- Difficulty date: December 19, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 23,661 hours, 8,978 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  PACK LIGHT ILLUMINATED ON RECALL ONLY.  SYSTEM BITE AND OPS CHECK PERFORMED.  NO DEFECTS NOTED.
